De-addiction

De-addiction is a group of treatment options available for drug or alcohol addiction. It includes detoxification (time to clear the body), counseling, rehabilitation, and medication to treat substance-related complications like withdrawal symptoms.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Xanax be used for ADHD?

Query: Hi doctor, My son, who is 26 years old, now has been diagnosed with ADHD when he was 5 years old. He went to various psychiatrist to make sure that he is actually ADHD. Six doctors confirmed that he has ADHD and two doctors said he has bipolar disorder. He says that he was given Xanax as a treatment...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Attention deficit hyperactivity disorder also called as ADHD is a problem with hyperactivity and decrease attention. Bipolar disorder is the disorder in which increase talk, tall claims, decrease need for sleep and high energy are the most common symptoms. Xanax (Alpr...  Read Full »

Can drug abuse cause memory blackouts?

Query: Hello doctor, I have a 23 year old son. He admits to current marijuana use once or twice a week. He admits to a variety of drugs including cocaine, meth, heroin, LSD in the past year. His ex-mother in law says he currently uses cocaine and meth. He denies current drug use beyond pot. He says he has ...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. What we are dealing with here is a transient global amnesia (TGA). During these episodes, there is a temporary memory loss of recent events with preserved social and cognitive skills. The person typically does not remember the events of the l...  Read Full »

Please help my husband to come out of alcohol addiction.

Query: Hi doctor, My husband has been addicted to alcohol. He gives many reasons like he wished to become an IAS officer, but failed without support. He is good at work. He feels bored when there is no work. He is allergic to Insulin. He does not take any medicine. He needs help.  Read Full »


Dr. Pankaj Mittal

Psychiatrist, Psychotherapist, Sexologist

Answer: Hi doctor, Welcome to icliniq.com. You have not given much information regarding your husband's problem. First, I need to know about his education, occupation, history of marital adjustment, etc. Second, since how many years he is taking alcohol? How much amount he is taking? What happens when he le...  Read Full »

I feel weird after smoking marijuana. Why?

Query: Hi doctor,I smoked marijuana the day before yesterday night. I was all right in the morning. When I went to college, I felt strange to my hands (especially left hand) and both the legs. But, in the noon it disappeared. When I smoked in the noon, that strange feeling came back to me again. From that ...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. The symptoms you have mentioned here are the short term side effects of marijuana. Short term memory problems, fear, panic, hallucinations, anxiety, strange behavior, increased heart rate and many other psychological symptoms are all symptoms of having marijuana. If yo...  Read Full »

When I stand from my bed suddenly, I feel dizzy for a minute. What causes it?

Query: Hi doctor, When I stand from my bed suddenly I feel dizzy for a minute. What causes this? My ECG and echo are normal. When walking, feel floating, and imbalance. Currently, I am taking Xynal, Avas 10 mg, Vertin OD, and Febuget 40 mg.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. So, this is suggestive of postural hypotension, meaning when you suddenly get blood supply to brain goes down and you get symptoms till body adjusts it. This is most of the time benign and not worrisome and goes away with lifestyle changes. However, we should rule ou...  Read Full »

Will I get lung cancer with a 3 year history of smoking?

Query: Hi doctor, I am 17 years old and turning 16 this month. I have been smoking marijuana and cigarettes for nearly three years or maybe less. I have been feeling pressure or a bubble like feeling in my left lung. I have really bad anxiety when it comes to thinking that I have cancer. It paranoids me. I...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello,Welcome to icliniq.com.Lung cancer at this age is rare. Also, three years is not a duration that will lead to cancer and exposure needs to be in decades.Also, you already underwent investigation and found nothing. I think you should not be worried at this stage. Your symptoms are psychological...  Read Full »

After taking cocaine, I usually end up with sexual chats about minors. Why?

Query: Hi doctor, I have a very unusual problem and quite honestly, I am petrified of the reply. But, I feel I need to talk about it and get a professional outlook on what is going on in my head. I am ashamed to admit that for many years I have had on and off problem with cocaine. I suffer with low self e...  Read Full »


Dr. Roshan Bhad

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Firstly, there is no need to be ashamed of yourself. Cocaine addiction is a brain disorder and can be managed with appropriate behavioral and pharmacological interventions. Cocaine is a stimulant drug, which causes euphoria, hyperactivity, disinhibition, sexual arousal a...  Read Full »

How to stop taking the drug Suboxone?

Query: Hi doctor, I have had about a six years dependency on the drug Suboxone. I do not abuse it, but I have tried several times to taper or wean. I have a white-collar high profile job and I really need to get this off to avoid problems in the future. Do you have any recommendations to get this off? I w...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Suboxone consists of Buprenorphine and Naloxone. Buprenorphine is a partial opioid agonist. The drug is given in order to replace opioids during opioid de-addiction. If not properly tapered and doses taken regularly, then the drug is known to cause significant dependence....  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.